It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • I made a switch



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-25-2009, 05:20 AM   #1
    idreamofsilence
    Senior Member
    (female)
     
    Join Date: Dec 2008
    Location: West Chester, PA
    Posts: 164
    idreamofsilence HB User
    I made a switch

    Has anyone felt any side effects when not weaning off of one medication and switching completely to another. (I went from Lex to Celexa) and I feel odd sensations in my head, my head feels heavy, I get this weird feeing around my temples, my nose and face feel tight, my eyes felt tight when I moved them from side to side... I went from Lex 10mg to Celexa 20 Mg.... I think I feel better on 10 Mg of celexa though?? Anyone do better on lower dosages of medication??? I dont know... Help please

     
    Sponsors Lightbulb
       
    Old 02-25-2009, 08:30 PM   #2
    catlover82
    Member
    (female)
     
    Join Date: Mar 2008
    Location: Halifax, NS, Canada
    Posts: 57
    catlover82 HB User
    Re: I made a switch

    when I was weening off of paxil I couldn't do 30mgs: I felt AWFUL, but once I went down to 20mgs I felt 100% better. So it's quite possible lower dosages (or certain dosages: 40mgs of paxil was fine for me) are better for some.

    Also, you're probably just feeling the effects of withdrawal. Give it a bit more time -- if it *is* withdrawal it'll go away eventually

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Switch from Synthroid to Armour Heckofagal Thyroid Disorders 3 11-20-2007 05:08 AM
    Can I switch brands after only a month? miss_thing Birth Control 4 10-27-2006 10:46 AM
    Switch from regular Ortho Tri-Cyclen to Yasmin with success? LauraOSU05 Acne 28 03-03-2006 03:33 PM
    zoloft to lexapro switch kaykay5 Anxiety 5 05-18-2005 02:46 PM
    switch from altace to diovan colliegirl High & Low Blood Pressure 7 12-21-2003 04:36 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:09 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!